# SDR HNAA2016120900381

- Difficulty date: December 9, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145
- Aircraft serial: 145170
- Aircraft time: 43,962 hours, 37,434 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HS VLV CAUTION ILLUMINATED AFTER ENGINE START. GROUND RAN BOTH ENGINE. PERFORMED 1 AND 2 ENGINE HSV FUNCTION TEST IN ACCORDANCE WITH MM 36-11-02. OPS CHECKED GOOD. OK FOR SERVICE.
